Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2014, Article ID 410620, 6 pages
Research Article

Application of Successive Linearisation Method to Squeezing Flow with Bifurcation

1School of Mathematical Sciences, University of KwaZulu-Natal, Private Bag X01, Scottsville, Pietermaritzburg 3209, South Africa
2Faculty of Military Science, Stellenbosch University, Private Bag X2, Saldanha 7395, South Africa
3Department of Mathematics & Applied Mathematics, University of Venda, Private Bag X5050, Thohoyandou 0950, South Africa

Received 28 September 2013; Accepted 16 December 2013; Published 2 January 2014

Academic Editor: R. N. Jana

Copyright © 2014 S. S. Motsa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Motsa, O. D. Makinde, and S. Shateyi, “Application of Successive Linearisation Method to Squeezing Flow with Bifurcation,” Advances in Mathematical Physics, vol. 2014, Article ID 410620, 6 pages, 2014.